# SDR CALA2025010201746

- Difficulty date: December 28, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N37518
- Make and model: Boeing 737-9
- Aircraft serial: 64495
- Aircraft time: 13,198 hours, 4,382 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 12,131 hours, 4,000 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Eng 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 HYD A SYSTEM LOW PRESSURE PER CREW: ABOUT A HOUR TO FLIGHT THE OVER HEAD PRESS ON ENGINE 1 LOW HYD PRESSURE LIGHT. CREW NOTICED HYD ON LEFT QTY WENT UP TO 106 % AND STEADLY WENT DOWN TO 10% AT LANDING. READS NOW AT GATE 19 RF, CREW REMEMBERS AT DEPARTURE LEFT WAS AT 97%. REMOVED AND REPLACED #1 ENG IAW W.C. 41-7100-1-0006 OPS AND LEAK CKS GOOD.
